# SDR 98ZZZM190

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 10619263
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 7053 - AT HOW, DURING TAXI, TURNED BACK TO GATE DURING TAXI OUT INBOARD FLAP GAUGE INDICATED 15 DEGREE FLAPS THEN MOVED TO 0 DEGREES.  FLAPS REMAINED AT 15 DEGREES SETTING.  REMOVED AND REPLACED INBOARD FLAP INDICATOR.
